Texas, 2021

Hail and Damaging Winds in Texas, April 9 to 10, 2021

April 9 to 10, 2021 · NWS SHV · 34 events in 14 counties and zones

A strong upper trough dove southeast across the Northern and Central Plains on April 9th, reinforcing a cold front southeast into the Southern Plains. The approach of this storm system enhanced a southerly low level jet, which allowed for the return of a warm front north across East Texas, North Louisiana, Southern Arkansas, and extreme Southeast Oklahoma, resulting in very warm, humid, and…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A strong upper trough dove southeast across the Northern and Central Plains on April 9th, reinforcing a cold front southeast into the Southern Plains. The approach of this storm system enhanced a southerly low level jet, which allowed for the return of a warm front north across East Texas, North Louisiana, Southern Arkansas, and extreme Southeast Oklahoma, resulting in very warm, humid, and unstable air in advance of the front. The combination of this increasing instability, wind shear, and strong forcing ahead of the cold front and associated upper level storm system resulted in a prolonged period of severe thunderstorms across much of the region, with numerous reports of large hail and occasional damaging winds across East Texas. These storms finally diminished during the early morning hours of April 10th with the passage of the cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 9, 5:55 AM CST, 4 hours 51 minutes earlier.

Area forecast discussion, Apr 9, 5:55 AM CST, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
655 AM CDT Fri Apr 9 2021

.AVIATION...

For the 09/12Z TAF update, low clouds are beginning to fill back
in quickly from the west with MVFR/IFR cigs already impacting KLFK
and KTYR. That trend will continue as a warm front continues to
enter our airspace from the southwest, setting the stage for an
active period to begin by midday today. Two rounds of severe TSRA
are possible as early as 09/18Z and then after 10/00Z through the
end of the period. TSRA weakens to SHRA in our western terminals
as the frontal boundary starts to enter our airspace from the west
by 10/10Z. VFR skies will return to westernmost terminals by the
end of the period with winds from the northwest at or over 10
kts. /16/

&&

.PREV DISCUSSION... /issued 422 AM CDT Fri Apr 9 2021/

SHORT TERM.../Today through Saturday/

Plans should be made today for multiple rounds of severe weather in
the Ark-La-Tex as multiple impacts are possible from large hail,
damaging winds and tornadoes. This all occurs in proximity to a
trough quickly swinging southeast across the Great Plains and
amplifying divergent southwest flow aloft. Dew points in the 60s
continue to be advected northward this morning, approaching the I-20
corridor with the warm front, while lapse rates will exceed 8 C/km,
and low-level SRH will approach 200 m2/s2 by this evening. The
first round of severe thunderstorms will occur in the midday hours
across our northern zones, generally along the I-30 corridor into
southern Arkansas. Storm modes by the early afternoon will
primarily involve supercells with updrafts capable of sustaining
large hail.

In the second round of severe thunderstorms arriving this evening,
the primary storm mode will be in the form of a multicellular MCS
that travels across the Ark-La-Tex into the Ark-La-Miss with
damaging winds, large hail and embedded tornadoes all possible once
again. Substantial uncertainty remains in the positioning of this
evening round of convection, especially in how far southwest
initiation could begin in East Texas. Nonetheless, with these
ingredients available and storm modes expected, the SPC has placed
our eastern zones in a Moderate Risk for severe weather,
highlighting the concern for damaging winds and embedded
circulations. The severe weather threat will continue late into
tonight for our eastern parishes.

By tomorrow morning, conditions finally begin improving with frontal
passage. Afternoon temperatures return to near average for this time
of the year with winds out of the northwest at 10mph. /16/

LONG TERM.../Saturday Night through Thursday/

Sfc ridging will settle SE into the region Saturday night in wake of
the cold fropa earlier in the day, which will set the stage for good
radiational cooling and slightly below normal temps areawide. A dry
WNW flow aloft will continue through the remainder of the weekend,
while the sfc ridge drifts E into the Lower MS Valley Sunday. Thus,
above normal temps but comfortable RH's are expected, before low
level moisture advection resumes and increases Monday with the
return Srly low level flow on the backside of the departing ridge as
it shifts E into the SE U.S.

A shallow cold front is progged to shift SE through the Srn Plains
and Ozarks Monday morning, entering portions of extreme NE TX/SE
OK/adjacent sections of SW AR during the mid and late afternoon
hours. The moisture profile is progged to remain shallow just ahead
of the approaching front, but did maintain slight chance pops in the
afternoon for the Wrn sections of NE TX/SE OK/adjacent SW AR given
the dirty flow aloft as weak PVA traverses the Nrn sections of the
region. This front is progged to seep S through the remainder of the
region Monday night, with weak overrunning and additional PVA
contributing to the development of isolated to sct convection over
the area. The front is progged to drift farther S of the area
Tuesday, with additional perturbations focusing more in the way of
sct convection areawide. Have maintained chance pops over the region
Monday night and Tuesday, with the potential for isolated thunder as
mid level lapse rates will remain sufficient enough to support
slightly deeper convection.

An active weather period appears in the offing for mid and late week
as additional perturbations aloft are expected to traverse the
region in the WSW flow aloft. This will all come beneath a large
closed low expected to settle into the Great Basin by midweek,
sending ripples of shortwave energy E across the Srn Plains and
Lower MS Valley. Overrunning atop the shallow cool air mass is again
expected to increase Tuesday night through Wednesday night, which
should help enhance sct to numerous SHRA and isolated TSRA areawide.
Have inserted high chance pops for this time period, before pops
diminish by Thursday as the post frontal air mass begins to deepen.
However, general agreement exists amongst the GFS/ECMWF with another
wave of SHRA overspreading the area Thursday night and Friday. The
increased cloud cover, cooler post-frontal air, and the periodic
convection should result in a welcome period of slightly below
normal temps through much of next week.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  61  76  48 /  40  70   0   0
MLU  84  63  78  49 /  50  80  10   0
DEQ  76  51  72  42 /  60  70   0   0
TXK  78  54  73  47 /  60  80   0   0
ELD  78  60  74  44 /  60  80   0   0
TYR  83  53  74  49 /  30  40   0   0
GGG  82  56  73  48 /  40  50   0   0
LFK  84  60  78  49 /  30  50   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

16/15/16
Hazardous weather outlook, Apr 9, 5:04 AM CST, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
604 AM CDT Fri Apr 9 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
604 AM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Scattered showers and thunderstorms are expected to develop late
this morning into the afternoon across portions of Northeast
texas, Southeast Oklahoma, Southwest Arkansas, and North
Louisiana, near and north of a warm front that will lift north
into Southeast Oklahoma and Southwest Arkansas. Some of these
storms may be severe, with damaging winds, large hail, and
isolated tornadoes possible. Additional shower and thunderstorm
development is possible this evening over portions of East Texas
and North Louisiana, ahead of a severe squall line that will
develop over Eastern Oklahoma and quickly shift southeast across
the region from mid evening through the overnight hours. The
severe weather threat will become more pronounced with this squall
line, with damaging winds, large hail, isolated tornadoes, and
locally heavy rainfall possible. These storms will diminish from
northwest to southeast late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and isolated thunderstorms will be possible
across the region Tuesday through Thursday. However, no hazardous
weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed late this morning
through tonight across the region.

15

In the hours before

Special weather statement, Apr 9, 9:41 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1041 AM CDT Fri Apr 9 2021

ARZ059-060-070-071-TXZ097-091630-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Bowie TX-
1041 AM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHWESTERN HEMPSTEAD...NORTHERN MILLER...NORTH CENTRAL LAFAYETTE
AND EAST CENTRAL BOWIE COUNTIES UNTIL 1130 AM CDT...

At 1041 AM CDT, Doppler radar was tracking a strong thunderstorm near
Texarkana, moving northeast at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Texarkana, Wake Village, Nash, Red Lick, Fulton, Ogden, Mandeville,
Genoa, Mount Pleasant, McNab, Patmos, Bright Star, Millwood, Hervey,
Homan, Pine Prairie, Piney Grove and Red Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3343 9351 3334 9408 3356 9422 3375 9390
      3375 9383 3379 9383 3384 9374
TIME...MOT...LOC 1541Z 244DEG 32KT 3349 9405

44
Special weather statement, Apr 9, 10:25 AM CST, 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1125 AM CDT Fri Apr 9 2021

ARZ050-051-059-060-070-TXZ097-091715-
Howard AR-Hempstead AR-Sevier AR-Little River AR-Miller AR-Bowie TX-
1125 AM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHWESTERN HEMPSTEAD...NORTHWESTERN MILLER...SOUTHEASTERN SEVIER...
SOUTHEASTERN HOWARD AND EAST CENTRAL BOWIE COUNTIES UNTIL 1215 PM
CDT...

At 1124 AM CDT, Doppler radar was tracking a strong thunderstorm near
Richmond, or 7 miles south of Ashdown, moving northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texarkana, Ashdown, Mineral Springs, Red Lick, Wilton, Tollette,
Fulton, Ogden, Saratoga, Richmond, Leary, McNab, Bright Star,
Millwood, Pine Prairie and Red Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3345 9419 3361 9431 3391 9390 3362 9368
TIME...MOT...LOC 1624Z 239DEG 33KT 3357 9417

44
Special weather statement, Apr 9, 10:41 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1141 AM CDT Fri Apr 9 2021

TXZ096-108-109-111-091730-
Red River TX-Franklin TX-Morris TX-Titus TX-
1141 AM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHWESTERN MORRIS...
TITUS AND RED RIVER COUNTIES UNTIL 1230 PM CDT...

At 1140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blossom to 6 miles southwest of Bogata to
near Mount Vernon. Movement was east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Mount Pleasant, Clarksville, Hagansport, Boxelder, Mount Vernon,
Bogata, Wilkerson, Cookville, Bagwell, Detroit, Winfield, Talco,
Annona, Miller's Cove, Harts Bluff, Negley, Cuthand, English and
Johntown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3372 9531 3383 9495 3382 9495 3381 9494
      3343 9478 3313 9477 3313 9531
TIME...MOT...LOC 1640Z 264DEG 33KT 3359 9540 3343 9531 3322 9530

44

The radar

The Shreveport radar (KSHV), 165 km away, was scanning. The volume nearest the first event began at 16:44 UTC.

Open the radar archive at this moment

Event by event

29 hail, 5 thunderstorm wind. Local standard time, as filed.

Hail, Franklin

When
April 9, 10:46 AM CST
Where
Franklin County, 1.25 mi WSW of Hagansport
Measured
0.75 in hail
Reported by
Public
Coordinates
33.341, -95.249

Penny size hail was reported near the Hagansport community. Report from mPING.

Hail, Franklin

When
April 9, 10:50 AM CST
Where
Franklin County, 3.03 mi ESE of Hagansport
Measured
1 in hail
Reported by
Social Media
Coordinates
33.340, -95.179

A picture was posted to social media of quarter size hail that fell several miles west-southwest of Talco.

Hail, Titus

When
April 9, 10:55 AM CST
Where
Titus County, 0.73 mi SE of Winfield
Measured
1 in hail
Reported by
Public
Coordinates
33.162, -95.112

Quarter size hail fell in Winfield. Report from mPING.

Hail, Titus

When
April 9, 11:06 AM CST
Where
Titus County, 2.17 mi NNW of Mt Pleasant
Measured
1.5 in hail
Reported by
Social Media
Coordinates
33.199, -94.994

Ping pong ball size hail fell near Highway 271 North in Mount Pleasant.

Hail, Smith

When
April 9, 11:20 AM CST
Where
Smith County, 2.87 mi N of Mt Sylvan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
32.491, -95.457

Penny size hail fell in the Hideaway community.

Hail, Smith

When
April 9, 11:40 AM CST
Where
Smith County, 0.31 mi N of Red Spgs
Measured
1.25 in hail
Reported by
Social Media
Coordinates
32.535, -95.271

Half dollar size hail fell in the Red Springs community.

Hail, Wood

When
April 9, 11:50 AM CST
Where
Wood County, 1.3 mi ENE of Hawkins
Measured
0.75 in hail
Reported by
Social Media
Coordinates
32.587, -95.199

Penny size hail fell in Hawkins.

Hail, Morris

When
April 9, 11:51 AM CST
Where
Morris County, 2.06 mi WSW of Naples
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
33.185, -94.711

Golf ball size hail fell at Pewitt High School east of Omaha.

Hail, Bowie

When
April 9, 11:55 AM CST
Where
Bowie County, 0.83 mi ENE of De Kalb
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
33.504, -94.606

Half dollar size hail fell near De kalb.

Hail, Bowie

When
April 9, 11:56 AM CST
Where
Bowie County, 1.13 mi NNW of De Kalb
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
33.515, -94.629

Ping pong ball size hail fell on the northwest side of De Kalb.

Hail, Smith

When
April 9, 12:40 PM CST
Where
Smith County, 1.71 mi E of Carroll
Measured
1 in hail
Reported by
Public
Coordinates
32.476, -95.521

Quarter size hail fell a few miles west of the Hideaway community.

Hail, Cherokee

When
April 9, 3:20 PM CST
Where
Cherokee County, 0.82 mi WSW of Linwood
Measured
0.75 in hail
Reported by
Social Media
Coordinates
31.666, -94.993

Penny size hail fell in the Linwood community.

Hail, Nacogdoches

When
April 9, 3:32 PM CST
Where
Nacogdoches County, 1.12 mi ENE of Lilbert
Measured
1 in hail
Reported by
Social Media
Coordinates
31.736, -94.902

Quarter size hail fell in the Lilbert community.

Hail, Rusk

When
April 9, 3:55 PM CST
Where
Rusk County, 0.86 mi SW of Mt Enterprise
Measured
1 in hail
Reported by
Public
Coordinates
31.912, -94.681

Quarter size hail fell in Mount Enterprise.

Hail, Shelby

When
April 9, 4:15 PM CST
Where
Shelby County, 1.55 mi ENE of Meldrum
Measured
1 in hail
Reported by
Public
Coordinates
31.925, -94.324

Quarter size hail fell between Timpson and Tenaha.

Hail, Rusk

When
April 9, 5:01 PM CST
Where
Rusk County, 1.83 mi NW of Glenfawn
Measured
1.25 in hail
Reported by
Social Media
Coordinates
31.915, -94.856

Half dollar size hail fell in the Glenfawn community.

Hail, Rusk

When
April 9, 5:25 PM CST
Where
Rusk County, 0.63 mi SW of Minden
Measured
1.5 in hail
Reported by
Public
Coordinates
32.014, -94.708

Ping pong ball size hail fell in the Minden community.

Hail, Rusk

When
April 9, 5:35 PM CST
Where
Rusk County, 3.57 mi ENE of Minden
Measured
1.5 in hail
Reported by
Public
Coordinates
32.047, -94.648

Ping pong ball size hail fell near the Brachfield community.

Hail, Rusk

When
April 9, 5:35 PM CST
Where
Rusk County, 4.08 mi SSE of Henderson
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
32.099, -94.766

Baseball size hail fell at the intersection of Highway 259 and County Road 317.

Hail, Rusk

When
April 9, 5:35 PM CST
Where
Rusk County, 4 mi SSE of Henderson
Measured
3 in hail
Reported by
Public
Coordinates
32.100, -94.766

Teacup size hail fell several miles southeast of Henderson. Report from mPING.

Hail, Rusk

When
April 9, 5:51 PM CST
Where
Rusk County, 4.3 mi SSE of Henderson
Measured
1.25 in hail
Reported by
Public
Coordinates
32.096, -94.763

Half dollar size hail fell several miles southeast of Henderson. Report from mPING.

Hail, Gregg

When
April 9, 6:14 PM CST
Where
Gregg County, 1.32 mi N of (Ggg)gregg Co Arpt L
Measured
0.75 in hail
Reported by
Public
Coordinates
32.399, -94.722

Penny size hail fell just north of the East Texas Regional Airport south of Longview.

Hail, Angelina

When
April 9, 6:30 PM CST
Where
Angelina County, 1.57 mi S of Lufkin
Measured
0.75 in hail
Reported by
Public
Coordinates
31.328, -94.735

Penny size hail fell in Lufkin.

Thunderstorm Wind, Angelina

When
April 9, 6:55 PM CST
Where
Angelina County, 2.11 mi SSE of Lufkin
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.321, -94.718

A large tree was snapped off ten feet above the ground, with the top of the tree landing on a home on Willow Oak Drive in Lufkin.

Hail, Gregg

When
April 9, 7:11 PM CST
Where
Gregg County, 0.52 mi WNW of Elderville
Measured
0.88 in hail
Reported by
Public
Coordinates
32.372, -94.728

Nickel size hail fell along FM 2011 southwest of Longview.

Hail, Cherokee

When
April 9, 8:59 PM CST
Where
Cherokee County, 2.05 mi W of Ironton
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
31.915, -95.404

Penny size hail fell 9 miles west-southwest of Jacksonville.

Hail, Cherokee

When
April 9, 9:20 PM CST
Where
Cherokee County, 0.41 mi S of Rusk
Measured
1 in hail
Reported by
Social Media
Coordinates
31.794, -95.149

Nickel to quarter size hail fell in Rusk.

Thunderstorm Wind, Red River

When
April 9, 9:48 PM CST
Where
Red River County, 0.89 mi S of Clarksville
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.607, -95.052

A tree was blown down on Jackson and Delaware Street in Clarksville.

Hail, Nacogdoches

When
April 9, 10:08 PM CST
Where
Nacogdoches County, 1.21 mi NW of Nacogdoches
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
31.612, -94.685

Penny size hail fell on the west side of Nacogdoches.

Thunderstorm Wind, Bowie

When
April 9, 10:10 PM CST
Where
Bowie County, 1.83 mi ENE of Hodgson
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.478, -94.670

Power lines were downed on Highway 44 west-southwest of De Kalb.

Thunderstorm Wind, Bowie

When
April 9, 10:12 PM CST
Where
Bowie County, 0.85 mi N of De Kalb
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.512, -94.621

A tree fell on a home on Hickory Street in De Kalb. Power lines were also downed at this same location.

Hail, Smith

When
April 9, 11:20 PM CST
Where
Smith County, 1.59 mi SSE of Lindale
Measured
0.75 in hail
Reported by
Social Media
Coordinates
32.500, -95.386

Penny size hail fell on County Road 431 near Lindale.

Hail, Nacogdoches

When
April 10, 1:22 AM CST
Where
Nacogdoches County, 0.83 mi E of Appleby
Measured
0.88 in hail
Reported by
Public
Coordinates
31.719, -94.606

Nickel size hail fell in the Appleby community.

Thunderstorm Wind, San Augustine

When
April 10, 1:55 AM CST
Where
San Augustine County, 2.79 mi W of Denning
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.504, -94.297

A tree was blown down at FM 1196 and Highway 21.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2021Every state in 2021This day in weather historyWarnings in Texas, April 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 946594, 946595, 946596, 946597, 946598, 946599, 946600, 946601, 946602, 946603, 946604, 946605, 946606, 946607, 946608, 946610, 946611, 946612, 946613, 946614, 946615, 946616, 946617, 946618, 946609, 946619, 946620, 946621, 946622, 946623, 946624, 946625, 946626, 946627.